
BITACIN SYRUP 60 ML
By BOMBAY TAB
Contains: PARACETAMOL/ACETAMINOPHEN 125 MG /5ML
Product Summary
Offer Price | ₹ 29 |
---|---|
Your Savings | ₹ 8.00 (22% on MRP) |
Pravas Ranjan Acharya
Show More
Reviewed on 24 May 2023
Pravas Ranjan Acharya
Reviewed on 24 May 2023
(Translated by Google) This is the right medkart for generics. (Original) Generic ke liye ye sah Show More
tarif Malek
Reviewed on 15 Jan 2024
tarif Malek
Reviewed on 15 Jan 2024
Good
Yogesh Chawla
Reviewed on 05 Aug 2023
Yogesh Chawla
Reviewed on 05 Aug 2023
Good service and discount. Help me to get a good discount on some of my daily meds
Neha Pathak
Reviewed on 10 Feb 2024
Neha Pathak
Reviewed on 10 Feb 2024
Can get the medicines here on pocket friendly rates !
Shraddha Landge
Reviewed on 23 Jan 2024
Shraddha Landge
Reviewed on 23 Jan 2024
It's good work and always best treatment and every time attend coustomer properly and perfectly